Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 61, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 11, 2015, 5:32 PM EDT for Columbia County, Northumberland County, Schuylkill County, Pennsylvania. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2015, 5:32 PM EDT (21:32 UTC)
- Expired
- Jun 11, 2015, 6:22 PM EDT
- In force
- 50 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Columbia County, PA, Northumberland County, PA, Schuylkill County, PA
The radar
The State College radar (KCCX), 138 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 5:35 PM EDT | TSTM WND DMG | 1 Nnw Natalie, PA | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -308 J/kg
- Mixed-layer LCL
- 1485 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
210
WUUS51 KCTP 112132
SVRCTP
PAC037-097-107-112245-
/O.NEW.KCTP.SV.W.0061.150611T2132Z-150611T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
532 PM EDT THU JUN 11 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COLUMBIA COUNTY IN CENTRAL PENNSYLVANIA...
NORTHERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN NORTHUMBERLAND COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 645 PM EDT
* AT 532 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS
AROUND 60 MPH. THIS STORM WAS LOCATED NEAR KULPMONT...AND MOVING
EAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
ASHLAND...FRACKVILLE...KULPMONT...MAHANOY CITY...MOUNT CARMEL...
SHAMOKIN...SHENANDOAH...ALTAMONT...ARISTES...BRANDONVILLE...
CATAWISSA...DELANO...ELYSBURG...ENGLEWOOD...FAIRVIEW-FERNDALE...
FOUNTAIN SPRINGS...GIRARDVILLE...GRIER CITY-PARK CREST...HOMETOWN
AND KNOEBELS GROVE.
FOR THOSE DRIVING ON INTERSTATE 80...THIS INCLUDES AREAS BETWEEN THE
MIFFLINVILLE AND NESCOPEK EXITS...SPECIFICALLY FROM MILE MARKERS 245
TO 247.
THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 130 TO 139.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
PREPARE FOR LARGE HAIL. STAY SAFE INDOORS. CONSIDER MOVING
AUTOMOBILES INTO A GARAGE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4071 7656 4088 7663 4090 7656 4088 7655
4088 7653 4092 7653 4103 7623 4095 7621
4090 7603 4091 7600 4084 7591
TIME...MOT...LOC 2132Z 257DEG 25KT 4082 7650
$$
LA CORTE2 follow-up statements
489
WWUS51 KCTP 112203
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
603 PM EDT THU JUN 11 2015
PAC037-097-112212-
/O.CAN.KCTP.SV.W.0061.000000T0000Z-150611T2245Z/
COLUMBIA PA-NORTHUMBERLAND PA-
603 PM EDT THU JUN 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLUMBIA AND
SOUTHEASTERN NORTHUMBERLAND COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 4079 7630 4081 7630 4088 7629 4095 7621
4090 7604 4091 7600 4084 7591
TIME...MOT...LOC 2202Z 250DEG 26KT 4089 7623
$$
PAC107-112245-
/O.CON.KCTP.SV.W.0061.000000T0000Z-150611T2245Z/
SCHUYLKILL PA-
603 PM EDT THU JUN 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHEASTERN SCHUYLKILL COUNTY...
AT 602 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING HALF DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR BRANDONVILLE...MOVING EAST AT
20 MPH.
LOCATIONS IMPACTED INCLUDE...
MAHANOY CITY...SHENANDOAH...BRANDONVILLE...DELANO...GIRARDVILLE...
GRIER CITY-PARK CREST...HOMETOWN...MCADOO...NUREMBURG...ONEIDA...
SHEPPTON...GILBERTON...KELAYRES...PARK PLACE...RINGTOWN...SHENANDOAH
HEIGHTS AND TRENTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4079 7630 4081 7630 4088 7629 4095 7621
4090 7604 4091 7600 4084 7591
TIME...MOT...LOC 2202Z 250DEG 26KT 4089 7623
$$
LA CORTE046
WWUS51 KCTP 112222
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
622 PM EDT THU JUN 11 2015
PAC107-112232-
/O.CAN.KCTP.SV.W.0061.000000T0000Z-150611T2245Z/
SCHUYLKILL PA-
622 PM EDT THU JUN 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCHUYLKILL COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4079 7630 4081 7630 4088 7629 4095 7621
4090 7604 4091 7600 4084 7591
TIME...MOT...LOC 2221Z 257DEG 25KT 4092 7605
$$
LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:54 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 11, 3:54 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 354 PM EDT THU JUN 11 2015 .SYNOPSIS... A WEAK COLD FRONT WILL BE STATIONARY JUST NORTH OF THE INTERSTATE 80 CORRIDOR INTO FRIDAY MORNING...ACTING AS THE FOCUS FOR ISOLATED-SCATTERED MID AFTERNOON THROUGH EARLY EVENING SHOWERS AND THUNDERSTORMS. THIS FRONT WILL DRIFT SLOWLY BACK TO THE NORTH AS A WARM FRONT ON FRIDAY...KEEPING MUCH OF CENTRAL AND SOUTHERN PENNSYLVANIA IN A VERY WARM AND RATHER HUMID AIRMASS. ANOTHER...SLIGHTLY STRONGER COLD FRONT WILL PUSH SOUTHEAST ACROSS THE REGION DURING THE MORNING AND MIDDAY HOURS SATURDAY. LOWER HUMIDITY AND NEAR NORMAL TEMPERATURES WILL FOLLOW FOR SATURDAY AFTERNOON THROUGH SUNDAY BEHIND THE FRONT. PERSISTENT WESTERLY FLOW FROM THE WESTERN GLAKES TO PENNSYLVANIA WILL BRING A FEW MORE WEAK DISTURBANCES AND CHANCES FOR MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS MONDAY AND TUESDAY. && .NEAR TERM /UNTIL 8 PM THIS EVENING/... FRONTAL BOUNDARY ANALYZED AT 18Z RIGHT ALONG THE LENGTH OF INTERSTATE 80 ACROSS PRACTICALLY ALL OF PENN. A SLIGHT SWD DRIFT TO THIS FRONT IS POSSIBLE LATE TODAY AND TONIGHT. FCST SOUNDINGS /AND VISUAL INTERROGATION OF THE CU OUT THE WINDOW/ SHOW THAT THE LFC IS BEING REACHED ATTM AS CU ARE SHOWING SOME VERTICAL DVLPMT /BUT STILL BEING PINCHED OFF/. THIS SHOULD CHANGE OVER THE NEXT HOUR AS AN ADDITIONAL FEW DEG F OF HEATING AND CLOSE PROXIMITY OF THE FRONT AND IT'S WEAK-MDT LLVL THETA-E CONVERGENCE HELPS THE CU TO PENETRATE THE WEAK MID-LEVEL CAP AND GROW INTO ISOLATED-SCT TSRA. MORE TRUST IN HRRR MODEL /AND IT'S TIME AND PLACEMENT OF CONVECTION/ THAN YESTERDAY/S MIDDAY RUNS...BASED ON MID LEVEL TEMPS/CAPPING BEING ABOUT 2-3C LOWER. ALL OTHER OPERATION GUIDANCE AND 03Z SREF POINTS TWD WCENT PENN...EAST TO THE MID SUSQ VALLEY AND SRN POCONOS /NEAR AND JUST SOUTH OF I-80/ BEING THE CROSS- HAIRS FOR SCTD SHRA AND ISOLATED...TALL PULSE TSRA. FIRST TIME THIS YEAR...I RECALL SEEING SOME LOW END CHANCES /30-40 PERCENT/ FOR CAPE ABOVE 3000 J/KG ON THE SREF HERE IN CENTRAL PENN. VERY INTERESTING TO NOTE THE DISTINCT COLD POOLS DEVELOPED BY THE HRRR FROM THE CONVECTION DURING THE MID TO LATE AFTERNOON HOURS. WE KNOW THAT STORMS WILL FAIRLY EASILY BREAK THE MID-LEVEL CAP THIS AFTERNOON...AND WILL SEE TSRA ON RADAR. THE BILLION DOLLAR QUESTION IS EXACTLY WHEN AND WHERE. STILL PPINE AS OF 18Z...HOWEVER...THE LATEST 16Z HRRR RUN CONTINUES TO INDICATE THAT THE FIRST STORMS SHOULD DEVELOP OVER THE HIGHER TERRAIN NEAR I-80 AND INVOF KDUJ AND KFIG BETWEEN 18-19Z...THEN PROPAGATE GENERALLY TO THE EAST. SOME DEVIANT CELL MOTION TO THE NE OR SE IS LIKELY...ESPECIALLY INVOF THE LARGER COLD POOLS. WESTERLY LOW/MID LEVEL WINDS WILL BE IN THE 25-30KT RANGE THROUGH THE REST OF DAY. CAPES FROM SOME MDLS ARE GIANT - 2500-3000 J/KG IN THE CENTRAL COS. THE FRONT SETTLES SOUTHWARD FROM IT/S SEEMING CURRENT W-E POSITION OVER THE NRN TIER. MDLS AGREE THAT THE BOUNDARY WILL MOVE ONLY SLIGHTLY SOUTHWARD KEEPING THE W-E ORIENTATION. THEREFORE...THE HIGHER 35-40 POPS WILL BE DRAWN OVER FIG-UNV-SEG-MUI. THE STRONGER CAP IN PLACE OVER THE SRN TIER...AND GREATER DISTANCE FROM THE FRONT WILL LIKELY THWART MOST ATTEMPTS TO GENERATE DEEP CONVECTION THERE. SO...LOWER POPS THERE. THE LACK OF MOISTURE NORTH OF THE FRONT WILL KEEP POPS LOWER IN THE NORTHERN TIER AS WELL. TEMPS ON TRACK TO TRY TO TICKLE RECORD HIGHS FOR THE DATE...BUT WILL LIKELY FALL 1-3 DEG F SHORT. PLACES ALONG THE MASON- DIXON LINE WILL GET VERY CLOSE TO 90F. HRRR SHOWS TEMPS NEAR 90F EVEN THROUGHOUT THE VALLEYS OF CENTRAL PENN...WHILE THE NORTHERN MTNS GET CLOSE TO 80F. && .SHORT TERM /8 PM THIS EVENING THROUGH 6 PM FRIDAY/... ANY ISOLATED-SCT CONVECTION STRUNG OUT NEAR THE I-80 CORRIDOR SHOULD WANE IN THE EARLY EVENING WITH NO SUPPORT FROM ANY SIG JET STREAK OR LLVL WINDS/MOISTURE ADVECTION. THE QUASI STNRY FRONT SLIDES NORTHWARD A BIT AND COULD MAKE A SPRINKLE IN THE N/W. MORE- CERTAINLY...THE WARM TEMPERATURES AND SLIGHT MUGGINESS WILL CONTINUE THROUGH THE SHORT TERM. OVERNIGHT TEMPS WILL STAY MILD/WARM WITH MINS IN THE L-MID 60S CENTRAL AND SOUTHERN PENN...AND IN THE MID TO UPPER 50S ACROSS THE NORTH TIER OF PENN. HEIGHTS DO NOT CHANGE AT ALL FRIDAY...SO POPS SHOULD BE LOWER IN THE S...BUT ELEVATED HEATING SURFACES - LIKE THE LAURELS - MAY PROVIDE ENOUGH LIFT TO POP SCT T/SHRA. THE DEEP MIXING ON FRIDAY WILL PUSH THE 8H TEMPS TO 20C. MAXES IN THE 90S ARE EXPECTED IN THE LOWER ELEVATIONS...AND 80S EVEN ON THE HILL TOPS OF NRN PENN. THE NEXT COLD FRONT APPROACHES FROM THE GLAKES BRINGING MODERATE CHCS FOR LATE AFTERNOON/EVENING SHRA/TSRA ACROSS NW PENN. ISOLATED-SCTD LATE DAY/EVENING SHRA AND TSRA WILL OCCUR LATE FRI AND FRI NIGHT ACROSS THE CENTRAL ZONES AND SUSQ VALLEY. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... SUBTROPICAL LONGWAVE RIDGE...BERMUDA HIGH...IS FORECAST TO BUILD NWD ALONG THE EASTERN U.S. BY THE WEEKEND AND MAINTAIN POSITION INTO NEXT WEEK. VERY WARM AND HUMID WEATHER LOOKS TO BE THE RULE FOR THE REGION THROUGH THE PERIOD. PAINTED GENERALLY CHANCE POPS EACH DAY WITH AS MUCH CONFIDENCE AS POSSIBLE. SEVERAL CHANCES FOR HIGHER POPS LOOK TO EXIST DURING THE PERIOD AS OUTLINED NEXT. A WEAKENING MID LVL TROUGH IS FCST TO MOVE ENEWD ACROSS THE GREAT LAKES/NORTHEAST INTO SATURDAY AND SHOULD PUSH A FRONTAL BOUNDARY ALONG THE LOWER LAKES SWD INTO CENTRAL PA. SCT TSTMS SHOULD DEVELOP ALONG/AHEAD OF THE SLOW MOVG BOUNDARY WITH A MODEL CONSENSUS FAVORING THE CENTRAL/SOUTHERN PORTIONS OF THE CWA. THE BUILDING RIDGE TO THE SOUTH LOOKS LIKE IT WILL HOLD THE WAVY/INCREASINGLY DIFFUSE FRONT INVOF THE MASON DIXON LINE. THERE IS SOME QUESTION AS TO HOW MUCH DRY AIR ARRIVES BEHIND THE FRONT AS THE GEFS FCSTS A NOTABLE DROP IN PWATS SAT NGT-SUN BEFORE ANOMALOUS MSTR/PWATS SURGE BACK INTO THE REGION EARLY NEXT WEEK. WOULD NOT BE SURPRISED TO SEE AN MCS TYPE COMPLEX MOVE THROUGH THE AREA NEXT WEEK BUT CONFIDENCE IS LOW IN THE DETAILS ESPECIALLY AT THIS RANGE. && .AVIATION /20Z THURSDAY THROUGH TUESDAY/... A NEARLY STATIONARY FRONTAL BOUNDARY WILL STAY STRETCHED OUT ALONG MUCH OF INTERSTATE 80 IN PENN LATE TODAY AND TONIGHT. THIS FRONT COULD TRIGGER ISOLATED-SCATTERED LATE DAY/EARLY EVENING TSRA IN THE VICINITY OF KAOO- KFIG- KUNV- KSEG. INCLUDED MENTION OF VCTS IN SEVERAL CENTRAL PENN TAFS THROUGH ABOUT 00Z FRIDAY. LATER TONIGHT...LIGHT WIND WILL COMBINE WITH HIGH DEWPOINT AIR AND DECENT RADIATIONAL COOLING OF THE GROUND TO PRODUCE AREAS OF MVFR HAZE/FOG AND PERHAPS SOME PATCHY MVFR STRATUS/STRATO CU. OUTLOOK... FRI...AREAS OF MVFR VSBYS POSSIBLE UNTIL AROUND 12Z...THEN VFR WITH ISOLD PM TSRA IMPACTS POSS...MAINLY NW MTNS AS A COLD FRONT APPROACHES FROM THE GREAT LAKES REGION SAT...ISOLD PM TSRA IMPACTS POSS...MAINLY SOUTH. SUN...NO SIG WX EXPECTED. MON...PM TSRA IMPACTS POSSIBLE...MAINLY W MTNS. && .CLIMATE... FCST HIGH TEMPERATURES THIS AFTERNOON AND FRIDAY ARE IN THE UPPER 80S TO AROUND 90 DEGREES FOR BOTH HARRISBURG AND WILLIAMSPORT. THIS IS WITHIN A FEW DEGREES OF RECORDS FOR EACH DATE. FOR TODAY...RECORD HIGH IS 92 IN HARRISBURG AND 93 IN WILLIAMSPORT /BOTH SET IN 1925/. FOR FRIDAY...RECORD HIGH IS 91 IN HARRISBURG AND 92 IN WILLIAMSPORT /BOTH SET IN 1925/. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...DANGELO LONG TERM...GARTNER/STEINBUGL AVIATION...FITZGERALD/LAMBERT CLIMATE...
Hazardous weather outlook, Jun 11, 5:58 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 558 AM EDT THU JUN 11 2015 PAZ017>019-024>028-045-046-049>053-056>059-063-121000- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND- 558 AM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED AFTERNOON THUNDERSTORMS MAY PRODUCE GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED AFTERNOON THUNDERSTORMS MAY PRODUCE GUSTY WINDS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-121000- WARREN- 558 AM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ005-006-010>012-033>037-041-042-064>066-121000- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-SOMERSET-BEDFORD-FULTON- FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-ADAMS-YORK-LANCASTER- 558 AM EDT THU JUN 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 11, 4:41 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
441 PM EDT THU JUN 11 2015
PAZ028-050-052-056-057-112115-
JUNIATA PA-SNYDER PA-DAUPHIN PA-PERRY PA-NORTHUMBERLAND PA-
441 PM EDT THU JUN 11 2015
...THUNDERSTORMS WILL AFFECT JUNIATA...SNYDER...DAUPHIN...PERRY...AND
NORTHUMBERLAND COUNTIES UNTIL 515 PM EDT...
AT 439 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR KREAMER TO NEAR MILLERSBURG...AND MOVING
EAST AT 15 MPH.
TORRENTIAL RAIN...40 MPH WIND GUSTS AND NICKEL SIZE HAIL WILL BE
POSSIBLE WITH THESE THUNDERSTORMS.
THE HEAVY RAIN WILL BE NEAR...
SELINSGROVE AND HUMMELS WHARF AROUND 450 PM EDT.
PORT TREVORTON AROUND 455 PM EDT.
MILLERSBURG AROUND 500 PM EDT.
OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE BERRYSBURG...
DALMATIA...EDGEWOOD...ENDERS AND FREEBURG.
LAT...LON 4069 7662 4066 7670 4063 7665 4043 7675
4056 7711 4084 7698 4083 7655
TIME...MOT...LOC 2039Z 293DEG 15KT 4080 7694 4057 7707
LA CORTEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 4:41 PM EDT | Special Weather Statement | CTP | Snyder | 34 min |
| Jun 11, 4:59 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland, Snyder | 61 min |
| Jun 11, 5:56 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Clearfield | 64 min |
| Jun 11, 6:14 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 61 min |
| Jun 11, 6:18 PM EDT | Severe Thunderstorm Warning | CTP | Lebanon | 62 min |
| Jun 11, 7:13 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Mifflin, Snyder, Union | 62 min |
| Jun 11, 7:35 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Schuylkill, Snyder, Union | 70 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.